# SDR RAIA00301023

- Difficulty date: January 24, 2003
- Submitted: February 9, 2003
- Operation: Air carrier
- Aircraft: N574HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41093
- Aircraft time: 15,286 hours, 15,216 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: False Indication
- Location: Nlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CMI - NOSE LANDING GEAR DOWN AND LOCK INDICATION INOP.  EMERGENCY LANDING.  MAINTENANCE PERFORMED FUNCTIONAL CHECK OF LANDING GEAR EXTENSION AND RETRACTION SYSTEM, NO DEFECTS NOTED.
